Masstheorie in der Geometrie der Zahlen

Wolfgang Schmidt Wien

TBD mathscidoc:1701.331184

Acta Mathematica, 102, (3), 159-224, 1959.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:53 uploaded by actaadmin ] [ 129 downloads ] [ 0 comments ] [ Cited by 5 ]
@inproceedings{wolfgang1959masstheorie,
  title={Masstheorie in der Geometrie der Zahlen},
  author={Wolfgang Schmidt},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203153106222893},
  booktitle={Acta Mathematica},
  volume={102},
  number={3},
  pages={159-224},
  year={1959},
}
Wolfgang Schmidt. Masstheorie in der Geometrie der Zahlen. 1959. Vol. 102. In Acta Mathematica. pp.159-224. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203153106222893.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved